# SDR SWAA2025091111980

- Difficulty date: September 5, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N8834L
- Make and model: Boeing 737-8
- Aircraft serial: 67752
- Aircraft time: 9,034 hours, 4,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY EXIT LWR EXIT SIGN COVER MISSING.  REPLACED MISSING EXIT SIGN ON FWD LH EMERGENCY EXIT IAW SRM 51-40-02-0G-0.
